Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sets of $ p$-powers as irreducible character degrees


Author: I. M. Isaacs
Journal: Proc. Amer. Math. Soc. 96 (1986), 551-552
MSC: Primary 20C15
MathSciNet review: 826479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that every finite set of powers of the prime $ p$ which contains $ {p^0} = 1$ occurs as the full set of degrees of the irreducible characters of some $ p$-group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0826479-1
PII: S 0002-9939(1986)0826479-1
Article copyright: © Copyright 1986 American Mathematical Society